Long cycles in 3-cyclable graphs

D. Bauer, L. Mcguire, H. Trommel, H.J. Veldman

Research output: Contribution to journalArticleAcademicpeer-review

69 Downloads (Pure)

Abstract

It is proven that if G is a 3-cyclable graph on n vertices, with minimum degree δ and with a maximum independent set of cardinality α, then G contains a cycle of length at least min {n,3δ−3,n+δ−α}.
Original languageEnglish
Number of pages8
JournalDiscrete mathematics
Volume218
Issue number1-3
DOIs
Publication statusPublished - May 2000

Keywords

  • Graph
  • Long cycle
  • METIS-141257
  • (Hamilton) cycle
  • 3-cyclable
  • IR-74264

Fingerprint

Dive into the research topics of 'Long cycles in 3-cyclable graphs'. Together they form a unique fingerprint.

Cite this